# SDR CALA2019080431294

- Difficulty date: August 1, 2019
- Submitted: August 4, 2019
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 64,715 hours, 27,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE THE CABIN EMERGENCY LIGHT POWE R SUPPLY. CHANGED DUE TO A FAILED BIT E TEST. REMOVED AND REPLACED THE CABIN EMERGENCY LIGHT POWER SUPPLY.
